# SDR MALA000603

- Difficulty date: September 13, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE LT NACELLE DECK IS CHAFED AT ACCESS NACELLE PANEL 452AL, REFER TO CELSUIS TASK CARD 4522, W/O 18829.  MAINTENANCE REMOVED DAMAGED AREA OF NACELLE DECK IAW SRM 54-10-30.  NDT PERF FVNDT006EC, NO CRACKS NOTED.  FABRICATED REPAIR DOUBLER IAW SRM 54-10-30.  TREATED AND PRIMED  DOUBLER IAW SRM 51-21-42.  INSTALLED REPAIR DOUBLER WET IAW SRM 51-40-23, TOPCOATED REPAIR DOUBLER IAW SRM 51-20-43.
